RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 209, Number 9  


New examples of Besicovitch transitive cylindrical cascades
A. V. Kochergin
3
Tropical limit of log-inflection points for planar curves
G. B. Mikhalkin, A. Renaudineau
19
Asymptotics of natural oscillations of long two-dimensional Kirchhoff plate with varable cross-section edges of a spectral gap
S. A. Nazarov
35
Ulam–Hyers–Mittag-Leffler stability for nonlinear fractional neutral differential equations
A. U. Kh. Niazi, J. Wei, M. Rehman, P. Denghao
87
Integrable perturbations of saddle singularities of rank zero of integrable Hamiltonian systems
A. A. Oshemkov, M. A. Tuzhilin
102
Carathéodory sets and analytic balayage of measures
K. Yu. Fedorovskiy
128
Sobolev orthogonal polynomials generated by the Jacobi and Legendre polynomials, and special series with the sticking property for their partial sums
I. I. Sharapudinov
142
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018